# SDR DALA2022120107689

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR AND SKIN OF FWD CARGO COMPARTMENT BTW STA 500C TO 500D ,27 RH STRINGER , 27 LH STRINGER. DOUBLERS WERE FABRICATED PER GOGO DWG. NO.P20196, NOTE 3, AND GOGO DWG. NO.P19754, NOTE 3. AND REPLACED PER B737-900ER SRM 51-40-02-0G.
